# SDR MWEA99978

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Board
- Part number: 995791820
- Condition: Corroded
- Location: Bs 267
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EDGE ON FLOORBOARD F2 IS MODERATELY CORRODED AT STATION 267.  MAINTENANCE FABRICATED AND INSTALLED NEW FLOORBOARD.
